ERGODIC THEOREMS FOR INFINITE PROBABILISTIC TABLES

被引:26
作者
PAZ, A
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1970年 / 41卷 / 02期
关键词
D O I
10.1214/aoms/1177697094
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:539 / &
相关论文
共 12 条
[1]  
Dobrushin R. L., 1956, THEORY PROBAB APPL, V1, P329, DOI DOI 10.1137/1101029
[2]  
Dobrushin R. L., 1956, THEOR PROBAB APPL, V1, P65, DOI 10.1137/1101006
[3]  
HAJNAL J, 1956, P CAMB PHILOS SOC, V52, P67
[4]  
Hajnal J., 1958, MATH PROC CAMBRIDGE, V54, P233, DOI DOI 10.1017/S0305004100033399
[5]  
KOZNIEWSKA J, 1962, COLLOQ MATH, V9, P333
[6]  
KOZNIEWSKA J, 1958, COLLOQ MATH, V5, P208
[7]   SOME ASPECTS OF PROBABILISTIC AUTOMATA [J].
PAZ, A .
INFORMATION AND CONTROL, 1966, 9 (01) :26-&
[8]  
PAZ A, 1967, PROC CAMB PHILOS S-M, V63, P777
[9]  
PAZ A, 1965, P AM MATH SOC, V16, P634
[10]  
RABIN MO, 1964, SEQUENTIAL MACHINES, P98